# SDR SWIA202163025

- Difficulty date: September 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON RH AILERON PER AMM    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS ON R/H AILERON REF. CRJ 200 AMM 20-26-00-910-804 FOR BUSHINGS AND CRJ 200 AMM 20-26-00-910-808 FOR BEARINGS
